# SDR HNAA9900028

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED 3351-PS2 POWER SUPPLY, OPERATIONAL CHECK GOOD.
